# SDR AXSA199WA123110

- Difficulty date: December 31, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N199WA
- Make and model: Beech 99
- Aircraft serial: U154
- Aircraft time: 35,549 hours, 68,051 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Condition: Failed
- Location: Lt Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO MHT PILOT OBSERVED THE LANDING GEAR HANDLES TRANSITION LIGHT ILLUMINATE WITH THE "DO NOT REVERSE" ANNUNCIATOR.  PILOT PLACED THE LANDING GEAR HANDLE IN THE DOWN POSITION.  PILOT STATES HE DID NOT SEE THE DESIRED THREE GREEN LANDING GEAR LIGHTS WITH THE RED TRANSITION LIGHT EXTINGUISHED.  PILOT MANUALLY PUMPED LANDING TO THE DOWN AND LOCKED POSITION AND THE THREE GREEN LIGHTS CAME ON WITH NO TRANSITION LIGHT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DETERMINED THAT THE AIRCRAFT HAD A DAMAGED RETRACT HOSE ON THE LEFT MAIN LANDING GEAR ACTUATOR.  HOSE WAS REPLACED AND GEAR WAS TESTED PER THE MAINTENANCE MANUAL.  ALL CHECK SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE.
